# SDR USAA2009072291900

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 38,630 hours, 15,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S-4 - MAJOR REPAIR - NR 26C26053005/001 - LEVEL 2 GALVANIC CORROSION ON RIGHT HAND LATERAL SHEAR PLATE BETWEEN FR69 TO FR70 AND BETWEEN S23R TO S24R.  REPLACED RIGHT HAND LATERAL SHEAR PLATE BETWEEN FR69 TO FR70 AND BETWEEN S23R TO S24R IAW US AIRWAYS ENGINEERING ORDER 5307Y284.
